| Catalog Number |
SK15018 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, the patient underwent a recanalization procedure in right common femoral artery using the seeker.It was reported that during the procedure, the guidewire was allegedly unable to pass through the occluded lesion.It was further reported that the head end of the support catheter broke.During the opening process.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, the patient underwent a recanalization procedure in right common femoral artery using the seeker.During the procedure it was reported that the guidewire was allegedly unable to pass through the occluded lesion.It was further reported that the head end of the support catheter broke, during the opening process.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed.The photo shows the detached seeker catheter and blood residue are present.No other anomalies noted.Therefore, the investigation is confirmed for the reported detachment as the photo review shows the detached seeker.A definitive root cause for the reported detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.